Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 248, Number 2

All articles in this issue are freely accessible.

Duality theory for covariant systems
Magnus B. Landstad.
Trans. Amer. Math. Soc. 248 (1979), 223-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 522262
Sheaf constructions and their elementary properties
Stanley Burris and Heinrich Werner.
Trans. Amer. Math. Soc. 248 (1979), 269-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 522263
Some new constructions and estimates in the problem of least area
Harold Parks.
Trans. Amer. Math. Soc. 248 (1979), 311-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 522264
Subgroups of classical groups generated by long root elements
William M. Kantor.
Trans. Amer. Math. Soc. 248 (1979), 347-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 522265
Nonselfadjoint crossed products (invariant subspaces and maximality)
Michael McAsey, Paul S. Muhly and Kichi-Suke Saito.
Trans. Amer. Math. Soc. 248 (1979), 381-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 522266
Commutativity in series of ordinals: a study of invariants
J. L. Hickman.
Trans. Amer. Math. Soc. 248 (1979), 411-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 522267
A class of Schur algebras
M. Brender.
Trans. Amer. Math. Soc. 248 (1979), 435-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 522268